Hodge theory and arithmetic groups
Analyse et topologie sur les espaces singuliers (II-III) - 6 - 10 juillet 1981, Astérisque no. 101-102  (1983), p. 365-381
@incollection{AST_1983__101-102__365_0,
     author = {Zucker, Steven},
     title = {Hodge theory and arithmetic groups},
     booktitle = {Analyse et topologie sur les espaces singuliers (II-III) - 6 - 10 juillet 1981},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {101-102},
     year = {1983},
     pages = {365-381},
     zbl = {0555.14005},
     mrnumber = {737939},
     language = {en},
     url = {http://www.numdam.org/item/AST_1983__101-102__365_0}
}
Zucker, Steven. Hodge theory and arithmetic groups, in Analyse et topologie sur les espaces singuliers (II-III) - 6 - 10 juillet 1981, Astérisque, no. 101-102 (1983), pp. 365-381. http://www.numdam.org/item/AST_1983__101-102__365_0/

[AMRT] A. Ash, D. Mumford, M. Rapoport, and Y. Tai, Smooth Compactifications of Locally Symmetric Varieties. Math. Sci. Press, Brookline, MA, 1975. | MR 457437 | Zbl 0334.14007

[B1] A. Borel, Stable real cohomology of arithmetic groups. Ann. Sci. ENS 7 (1974), 235-272. | MR 387496 | Zbl 0316.57026

[B2] A. Borel, Stable real cohomology of arithmetic groups, II (to appear). | Article | MR 642850 | Zbl 0483.57026 | Zbl 0316.57026

[BB] W. Baily and A. Borel, Compactifications of arithmetic quotients of bounded symmetric domains. Ann. of Math. 84 (1966), 442-528. | Article | MR 216035 | Zbl 0154.08602

[BS] A. Borel and J.-P. Serre, Corners and arithmetic groups. Commentarii Math. Helv. 48 (1973), 436-491. | Article | MR 387495 | Zbl 0274.22011

[BW] A. Borel and N. Wallach, Continuous Cohomology. Discrete Groups, and Representations of Reductive Groups. Annals of Mathematics Study 94. Princeton Univ. Press, 1980. | MR 554917 | Zbl 0443.22010

[Ch] J. Cheeger, On the Hodge theory of Riemannian pseudomanifolds. Proc. Symp. Pure Math. 36, 91-146. Providence: AMS, 1980. | MR 573430 | Zbl 0461.58002

[CGM] J. Cheeger, M. Goresky, and R. Macpherson, L 2 -cohomology and intersection homology of singular algebraic varieties. In: S.-T. Yau (ed.) Seminar on Differential Geometry. Annals of Mathematics Study, 102. 303-340. Princeton Univ. Press, 1982. | MR 645745 | Zbl 0503.14008

[Cl] C. H. Clemens, Degeneration of Kahler manifolds. Duke Math. J. 44 (1977), 215-290. | Article | MR 444662 | Zbl 0353.14005

[CZ] D. Cox and S. Zucker, Intersection numbers of sections of elliptic surfaces. Inventiones Math. 53 (1979), 1-44. | Article | MR 538682 | Zbl 0444.14004

[D1] P. Deligne, Théorie de Hodge, II. Pub. Math. IHES 40 (1971), 5-57. | Article | MR 498551 | Zbl 0219.14007

[D2] P. Deligne, Théorie de Hodge, III. Pub. Math. IHES 44 (1974), 5-77. | Article | MR 498552 | Zbl 0237.14003

[GM] M. Goresky and R. Macpherson, Intersection homology, II (to appear). | Article | MR 696691 | Zbl 0529.55007

[He] J. Hemperly, The parabolic contribution to the number of linearly independent automorphic forms on a certain bounded domain. Amer. J. Math. 94 (1972), 1078-1100. | Article | MR 407334 | Zbl 0259.32010

[Hi] F. Hirzebruch, Hilbert modular surfaces. L'Enseignement Math. 19 (1973), 183-281. | MR 393045 | Zbl 0285.14007

[MM] Y. Matsushima and S. Murakami, On vector bundle valued harmonic forms and automorphic forms on symmetric Riemannian manifolds. Ann. of Math. 78 (1963), 365-416. | Article | MR 153028 | Zbl 0125.10702

[Sc] W. Schmid, Variation of Hodge structure: the singularities of the period mapping. Inventiones Math. 22 (1973), 211-319. | Article | MR 382272 | Zbl 0278.14003

[Sh] G. Shimura, Sur les intégrales attachées aux formes automorphes. J. Math. Soc. Japan 11 (1959), 291-311. | Article | MR 120372 | Zbl 0090.05503

[Z1] S. Zucker, Hodge theory with degenerating coefficients: L 2 cohomology in the Poincaré metric. Ann. of Math. 109 (1979), 415-476. | Article | MR 534758 | Zbl 0446.14002

[Z2] S. Zucker, Locally homogeneous variations of Hodge structure. L'Enseignement Math. (to appear). | MR 659151 | Zbl 0584.14003

[Z3] S. Zucker, L//2-cohomology of warped products and arithmetic groups. (to appear). | Zbl 0508.20020

[Z4] S. Zucker, L 2 -cohomology and intersection homology of locally symmetric varieties (to appear). | Zbl 0545.55005 | Zbl 0624.14014